U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

Can withdrawal from antipsychotics cause akathisia? i am on geodon (ziprasidone) and when it wears out i get the akathisia

1 doctor answer1 doctor weighed in
Dr. Bruce Jacobs
Specializes in Family Medicine
I think it is: possible, but usually occurs during antipsychotic usage, not withdrawal from it. But it is possible. Talk to your Psychiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 28, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.